# SDR KQ72002F00000

- Difficulty date: May 1, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N727WF
- Make and model: Boeing 727-23
- Aircraft serial: 20045
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 651924819
- Condition: Cracked
- Location: Te Flaps
- Part time: 38,132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C5 AND C6 CHECK WITH FLAPS REMOVED FOR CPCP INSPECTION FOUND THE RT INBOARD FLAP INBOARD CARRIAGE AFT TRUNION BEARING SUPPORT CRACKED THROUGH INTIRE UPPER PART OF CASTING WHERE AFT BEARING SUPPORTS THE INBOARD FLAP CARRIAGE ASSEMBLY SPINDLE.  THE FLAP CARRIAGE FITTING WAS REMOVED AND A NEW FITTING INSTALLED WITH HI-LOCS.
